Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: GABITRIL (tiagabine) new anti-anxiety drug??

Posted by KarenE on October 29, 2003, at 11:23:34

In reply to Re: GABITRIL (tiagabine) new anti-anxiety drug?? Brynner, posted by Viridis on October 25, 2003, at 2:51:04

I have been taking Lexapro (20mg) and Welbutrin (150mg twice daily) for quite some time now and Gabitril (2mg) was recently added to my medication. I have only been takng i for a week or so now but in th past few days I have experienced a dull aching chest pain accompanied by slight nausea. I am wondering if anyone has any information on adverse side effects of Gabitril, and Gabitril in conjunction with Lexapro and Welbutrin.

Also, does anyone believe, as I suspect, that 2mg daily is insufficient and will make no noticeable difference in the anxiety that is affecting every aspect of my life?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:KarenE thread:86944
URL: http://www.dr-bob.org/babble/20031025/msgs/274627.html